# SDR 20000619SH011

- Difficulty date: June 19, 2000
- Submitted: June 19, 2000
- Operation: Air carrier
- Aircraft: N945F
- Make and model: Doug DC-9-33F
- Aircraft serial: 47279
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, TWO CRACKS WERE FOUND IN RHS CUSP WEB A BS 605 TO BS 617, RBL 44.5 TO RBL 60.  CAUSE UNKNOWN.  (INT)
